Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
sid99

new to accutane, few questions?

Recommended Posts

hi I started on acnotin a generic brand of accutane a few days ago, today is my 5th day. I weigh 74kg and am on 40mg daily (20mg twice a day). I have noticed some reduction on oil however my skin is still slightly oily as in around the t-zone. I had a few breakouts on 2nd say which have now subsided.

My lips are slightly dry as in i have to lick them every 1 minute but they are not yet chapped. My acne in general is mild with a few bumps and the occasional cyst that leaves scars.

My questions are:

1. Will the oil on my face reduce further as I am only on day 5?

2. I have slight headaches which seem to be worse when my heart beat increases (as in throbbing sort of headache). This seems a little less now then yesterday but still there, will this go?

3. Will it be wise to have my dose increased to reduce oily skin further?

4. My skin seems alot more itchy in random places, it doesnt last but comes and goes, is this normal? I am trying not to itch and just ignore it.

5. Also I was on vitamin b5 before this which did help to reduce oil slightly. I was on 20 caps a day (10000mg) can I still take the B5 but cut it down to two caps daily (1000mg)? Will this help reduce the oil further?

Share this post


Link to post
Share on other sites

Answers:

1. Yes. The oil will reduce as you progress into your treatment. It will not only reduce but your skin will get SUPER dry. I know it sounds strange, but start moisturizing asap. You'll thank yourself in a few weeks when the dryness really starts. And buy a tube of 'aquaphor' for those lips. They will also start cracking any day now.

2. I had quite a few headaches while on accutane. Drink a lot of water, get a lot of rest, and stay postivie. It's what got me through it.

3. No. Just wait a few more weeks. You have to be patient with accutane. Especially the results - I didn't see clear skin until the end of month 3. Hang in there.

4. Totally normal. Just keep moisturizing. Day and night.

5. Personally, I kept it simple while on accutane. Aveeno products and vitamin E. I wouldn't complicate the process anymore than you have to.

And lastly - Good luck!! =)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×